Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/6644
Title: The asymptotic distribution of a cluster-index for i.i.d. normal random variables
Authors: Yatracos, Yannis G. 
Keywords: Random variables
Issue Date: 2009
Publisher: Project Euclid
Source: Annals of Applied Probability, 2009, Volume 19, Issue 2, Pages 585-595
Abstract: In a sample variance decomposition, with components functions of the sample's spacings, the largest component Ĩn is used in cluster detection. It is shown for normal samples that the asymptotic distribution of Ĩn is the Gumbel distribution.
URI: http://ktisis.cut.ac.cy/handle/10488/6644
ISSN: 10505164
DOI: 10.1214/08-AAP553
Rights: © Institute of Mathematical Statistics, 2009.
Appears in Collections:Άρθρα/Articles

Show full item record

SCOPUSTM   
Citations 50

1
checked on Jan 19, 2017

WEB OF SCIENCETM
Citations 50

1
checked on Jan 19, 2017

Page view(s)

1
checked on Jan 23, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.